Diovan high blood pressure

Common Questions and Answers about Diovan high blood pressure

diovan

I have taken so many pills for my high blood pressure, i.e., Atenolol, Diovan, Lisinopril, Felodipine, Adalat, etc. What is the best medication in this condition? I also have diabetes, but my medications I am taking so far is OK.
My mother who is 65 yrs old has high blood pressure and her dr has her on 5 different medications for it. This seems like a lot of medicine to me. Does anyone else have to take that many different meds?
The latter is less likely to affect sleep, but I believe they all cause some fatigue side-effects. The trick with High Blood Pressure (if that is what you have) is to find the balance between medicine and side-effects. Unfortunately with HBP we don't have the option of letting it go because the medication has too many side effects.
Benicar keeps blood vessels from narrowing, which lowers blood pressure and improves blood flow. Benicar HCT has a diuretic included as well. I have been fortunate, Benicar has worked from the first day I took it and works well still today. My 90 day average BP is 108/67 down from 135/85 when I started. I have had no side effects as well, the best of both worlds!
My husband is suffering with uncontrolled high blood pressure. He is 54 years old and in excellent physcial condition. He recently went to the hospital because he was having chest pains and pain in his left arm. EKG show satisfactory and took a stress test which showed no ischemia. He was released from the hospital and despite the emergency room test his BP continues to be erratic and uncontrolled with numbers like 161/95 after taking 4 pills.
5 years, he doubled the Diovan and had me start taking the Lopressor 2 times a day, ran test, because of my blood pressure running so high for so long(I never thought much about it, because it was consistant). He was concerned I would have an enlarged heart. After all the test, he said my heart was slightly enlarged, I had an ascending aorta aneurysm, but it is not large enough to worry about and also have 2 leaky valves, but they are not leaking enough to worry about.
I had my first experience with high blood pressure in 1980 - they found a pheochromacytoma tumor on my adrenal gland. The removed the tumor but have battled hypertension ever since. Not one doctor has gotten it under control.
My WPW went away during exercise, but my doctor said that I had extremely high blood pressure during the test. Is this anything that I should worry about?
I learned that some weman experienced elevated blood pressure and blood clots while on Arimidex. And Arimidex is known to cause high blood pressure and blood clots. How do know for sure that Arimidex is the cause of my high blood pressure?
I do not have a history of high blood pressure. However, when I went into my a-fib attacks, my blood pressure would shoot up during the attacks. My EP thought that maybe it was caused by me being anxious during the a-fib attack.
Hello, My mother has been experiencing extreme high blood pressure first thing in the morning 198/108 and it then goes down within a couple of hours. She has never had high blood pressure and only takes atentnol for MVP. She does suffer from anxiety and has gone down on the dose of her Zolft, Busbar and Nurantun (excuse the spelling). She went to the hospital one moring with high blood pressure and they kept her all night checking her blood and doing a stress test, all came back ok.
I recently went on vacation and splurged on food - ate more than my usual portion of foods high in sugar and saturated fat. Has a temporary dip in diet quality been known to produce a temporary increase in blood pressure? I've noticed that the past few days since I've returned from my trip, my bp seems to be a bit higher, even when I'm totally relaxed. FYI - with the meds and before my trip, it was averaging around 112/60; now it's averaging 122/65. Sorry again if it's obvious. Thanks!!!!
Your doctor may have timed the dosage across the day to keep a round the clock control on blood pressure. Sometimes in essential hypertension, where no cause of high blood pressure is diagnosed, a combination of medications needs to be given to control the blood pressure. If you suffer from dizziness, headache, extreme tiredness, then please inform your doctor. You may be put off some medication or dosage may be reduced. Do discuss this with your doctor. Take care!
Dear bushkey, Well, you are having high blood pressure. I guess the question is how much of the day are you spending having high blood pressure. I think the best test for you to ask your doctor about getting is called a 24-hour ambulatory blood pressure monitor. This is a small machine that you wear for 24 hours which checks your blood pressure at regular intervals. It will help to reveal how much time your blood pressure is low, normal and high.
I have high blood pressure and taking diovan 160 mg for that. The other day when my doc gave me my test results for cholesterol, she said it was 97, she said it was too high for anyone with high blood pressure, it should be around 70 and she said continue with lovastatin 20 mg. I do not like the way the meds make me feel. They make me feel tired all the time. I hate taking meds but the doc continues to scare me with what may happen if I don't take the meds.
Who Is More Likely to Develop High Blood Pressure? People with family members who have high blood pressure, smoke, overweight, not active, alcohol to excess, and people who eat too many fatty foods or foods with too much salt...reduce your blood pressure risk and medication.
I do know that high calcium causes high blood pressure, weakness, inability to concentrate, your bones hurt, don't sleep well, wake several times during the night and most of the time can't go back to sleep. It can also lead to stroke and heart attack. This discussion is related to <a href='/posts/show/253255'>HIgh Blood Pressure won't go down</a>.
During last years I have slightly high blood-pressure, still I am trying to find the right meds to cope with that. I would like to use this great forum to get feedback about the different meds, to learn fro, experience from others and even more important - to learn and confirm that any particular medicine will not hurt me taking in consideration out history with HCV. Recently my doc told me to change meds from Diovan onto Co-Diovan,he did so because my BP is slightly higher then 140/90.
What is considered to be high blood pressure? I have read that there are new standards for what is being considered to be high blood pressure? At what point would it need to be treated.
There are a lot of other medications out there for blood pressure. Diovan is a good blood pressure medication, but maybe now that you are older it is to strong for you.
now you indicate a high pulse pressure with heart failure...high blood pressure is a component of high pulse pressure. Take care and thanks for your comments. Ken I thing you mean jargon, and it has been suggested to verify medication with doctor or least implied. Thank you for agreeing it, could be a possible oversight. Usually a pharmacist will notice the inconsistency. But you never know!!!
? . I have high blood pressure. I was taking diovan 320 and dilitiazem 360 & metoprolol 100mg. With this my blood pressure averaged 130-140 over 80-90. Now all of a sudden my blood pressure was down to 85-90/50 with a pulse of 50'ish, i was dizzy and felt weak. I dropped my diovan to 160 and dilitiazem to 120, but my pressure is still running about 95/55 w/a 60 pulse. I feel my blood pulsing? thru my body, and am sweaty. Whats up???
My wife is 81 yir., has been treated for high blood pressure for over 3 years and has had about 5 atrial fib events. She went to the ER in Sept 2001with an afib, and after more than 24 hrs. of tests in the hospital our internist diagnosed it as PAT He has tried to control her BP with various meds. (Diovan, Diovan HCT, Zebeta) and after the last serious atrial fib Oct. 2003 (at home), the ER Dr. used a lanoxin shot to reduce the high and irregular pulse.
Now Im no docotor but from feeling my pulse I may be experiencing high blood pressure. My wife takes high blood pressure medicine called DIOVAN which is VALSARTAN 160MG. Is it possible for me to take one of these right now and experience reliefe? I know BP medicine is dangerous to take without RX. HA HA HA HA HA HA And the friggin Pain Killers arent??? You get me idea. I just dont want to slow down my bp and drop dead. What do you guys think???
The aldomet is to lower my blood pressure, I was taking Diovan before I got pregnant, but the switched my medication because Diovan kills the fetus or causes serious birth defects.
I thought the Klonopin would help with the blood pressure,but it doesen't seem to.I would like to know the best blood pressure med,without the side effects.Like weight gain.Maybe something that has a diuretic as well.Any answers?Thanks everyone!
MedHelp Health Answers